# SDR DALA2020052102414

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,598 hours, 38,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 666 EXIT SIGN BEHIND ROW 8R W/N ILLUMINATE. CORRECTIVE ACTION: INSTALLED SERVICEABLE BATTERY ASSY IN BATTERY PACK M10568 PER B757 AMM 33-51. (6990927)
